×

zbMATH — the first resource for mathematics

Répartition des densites des sous-suites d’une suite d’entiers. (French) Zbl 0388.10033

MSC:
11B83 Special sequences and polynomials
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Rohrbach, H.; Volkmann, B., Verallgemeinerte asymptotische dichten, J. reine angew. math., 194, 195-209, (1955) · Zbl 0064.28003
[2] Deza, M.; Erdös, P., Extension de quelques théorèmes sur LES densités de séries d’éléments de \(N\) à des séries de sous-ensembles finis de \(N\), Discrete math., 12, 295-308, (1975) · Zbl 0308.05004
[3] Bourbaki, N., Fonctions d’une variable réelle, (1958), Hermann Paris, Chaps. 1, 2, et 3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.